Opuscula Mathematica
Opuscula Math. 34, no. 2 (), 363-373
http://dx.doi.org/10.7494/OpMath.2014.34.2.363
Opuscula Mathematica

Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations




Abstract. The authors study a type of second order nonlinear telegraph equation. The existence and uniqueness of positive doubly periodic solutions are discussed. The parametric dependence of the solutions is also investigated. Two examples are given as applications of the results.
Keywords: telegraph equation, doubly periodic solution, Green's function.
Mathematics Subject Classification: 35B10, 35L70.
Cite this article as:
John R. Graef, Lingju Kong, Min Wang, Uniqueness and parameter dependence of positive doubly periodic solutions of nonlinear telegraph equations, Opuscula Math. 34, no. 2 (2014), 363-373, http://dx.doi.org/10.7494/OpMath.2014.34.2.363
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.